# SDR DL75E090206

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 28,963 hours, 9,969 cycles
- Engine time: 31,068 hours, 11,524 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG SEC CONTROL MSG DISPLAYED ON STATUS PAGE.  FWD TO MCO AND PLACARD PER MEL 73-21-01A RT T/R IS DEACTIVATED.  T/S FIM FOUND MESSAGE PCVA/EEC/EVA/EEC 300-25 FOUND INBD T/R LVDT BAD R SING 503656, P/N DAL 781702948.  REMOVED AND REPLACED LEFT SLEEVE CENTER LOCKING ACTUATOR PER AMM.  CLEARED MSG AND RAN T/R.  MSG DID NOT RETURN.  MCO AND PLACARD REMOVED.
